Alert archive / Pennsylvania / Areal Flood Warnings in 2011
Areal Flood Warning 21, NWS State College, PA
NWS State College, PA issued this areal flood warning at Sep 8, 2011, 5:01 AM EDT for Adams County, Cumberland County, Perry County, Pennsylvania. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 8, 2011, 5:01 AM EDT (09:01 UTC)
- Expired
- Sep 9, 2011, 3:00 AM EDT
- In force
- 22 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Adams County, PA, Cumberland County, PA, Perry County, PA
The radar
The State College radar (KCCX), 111 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 9.0 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 36 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 504 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
474
WGUS41 KCTP 080901
FLWCTP
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
501 AM EDT THU SEP 8 2011
PAC001-041-099-081900-
/O.NEW.KCTP.FA.W.0021.110908T0901Z-110908T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS PA-CUMBERLAND PA-PERRY PA-
501 AM EDT THU SEP 8 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* FLOOD WARNING FOR...
ADAMS COUNTY...
CUMBERLAND COUNTY...
PERRY COUNTY...
* UNTIL 300 PM EDT THURSDAY...
* AT 456 AM EDT FLOODING WAS WIDESPREAD ACROSS MUCH OF THE WARNING
AREA...AS HEAVY RAINFALL FELL THROUGHOUT THE OVERNIGHT HOURS. MANY
PRIMARY AND SECONDARY ROADS ARE CLOSED AND TRAVEL IS STRONGLY
DISCOURAGED THROUGHOUT THE WARNING AREA. RAINFALL HAS BECOME
MORE SHOWERY AND INTERMITTENT EARLY THIS MORNING...BUT EXCESSIVE
RUNOFF FROM OVERNIGHT RAINS WILL LAST THROUGHOUT THE MORNING AND
INTO THIS AFTERNOON...WITH WIDESPREAD FLOODING CONTINUING
THROUGHOUT THE WARNING AREA.
* LOCATIONS EXPERIENCING MODERATE TO SEVERE FLOODING IMPACTS INCLUDE
BUT ARE NOT LIMITED TO NEWPORT...SHERMANSDALE...CARLISLE...PINE
GROVE FURNACE...YORK SPRINGS AND GETTYSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3972 7745 3997 7746 4029 7767 4046 7742
4055 7718 4059 7717 4063 7696 4056 7699
4047 7695 4038 7703 4035 7693 4022 7687
4020 7693 4016 7691 4015 7703 4007 7713
3994 7697 3986 7695 3983 7700 3973 7700
$$
FORECASTER: DEVOIR1 follow-up statement
689
WGUS41 KCTP 081847
FLWCTP
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
247 PM EDT THU SEP 8 2011
PAC001-041-099-090700-
/O.EXT.KCTP.FA.W.0021.000000T0000Z-110909T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS PA-CUMBERLAND PA-PERRY PA-
247 PM EDT THU SEP 8 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS EXTENDED THE
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
ADAMS COUNTY...
CUMBERLAND COUNTY...
PERRY COUNTY...
* UNTIL 300 AM EDT FRIDAY...
* AT 245 PM EDT THE LOCAL STREAMS AND CREEKS HAVE GONE BACK INTO
THEIR BANKS...BUT RENEWED RISES ARE EXPECTED AGAIN THIS EVENING
AND TONIGHT AS ADDITIONAL SHOWERS AND THUNDERSTORMS ARE MOVING
NORTHWARD THROUGH THE REGION. AN ADDITIONAL 1 TO 2 INCHES OF RAIN
IS POSSIBLE THROUGH MIDNIGHT...WHICH WILL QUICKLY PUSH THE
STREAMS HIGHER.
* SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...
GETTYSBURG...CARLISLE...DUNCANNON...MARYSVILLE...
MECHANICSBURG...SHIPPENSBURG AND LANDISBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. MOST FLOODING DEATHS OCCUR IN AUTOMOBILES. HEED ALL ROAD
CLOSURES. TURN AROUND...DONT DROWN!
&&
LAT...LON 3972 7745 3997 7746 4029 7767 4046 7742
4055 7718 4059 7717 4063 7696 4056 7699
4047 7695 4038 7703 4035 7693 4022 7687
4020 7693 4016 7691 4015 7703 4007 7713
3994 7697 3986 7695 3983 7700 3973 7700
$$
FORECASTER: DANGELOWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this areal flood warning went out at Sep 8, 4:44 AM EDT, 17 minutes earlier.
Area forecast discussion, Sep 8, 4:44 AM EDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 444 AM EDT THU SEP 8 2011 .SYNOPSIS... BANDS OF HEAVY RAIN AND EMBEDDED THUNDERSTORMS PRODUCED ADDITIONAL FLOODING AND EXCESSIVE RUNOFF WILL CONTINUE OVER EASTERN SECTIONS OF PENNSYLVANIA THIS MORNING INTO THIS AFTERNOON. RAINFALL TODAY WILL BE MORE SCATTERED IN NATURE ACROSS WESTERN AREAS. WHILE THE HEAVIEST RAINFALL HAS ALREADY FALLEN...A MOIST AND SHOWERY PATTERN WILL PERSIST THROUGH THE END OF THE WEEK. DRIER AIR SHOULD LEAD TO STEADILY IMPROVING CONDITIONS SATURDAY INTO EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... CATASTROPHIC FLOODING SCENARIO PLAYING OUT OVER MY EASTERN COUNTIES AS TORRENTIAL OVERNIGHT RAINFALL ADDED TO ALREADY STAGGERING 84 HOUR TOTALS FROM THE ENDLESS MOUNTAIN REGION OF NORTHEAST PA TO THE LOWER SUSQUEHANNA RIVER VALLEY. PEMA REPORTS OVER 450 ROADS CLOSED AND AT LEAST 2 FATALITIES THUS FAR FROM HEAVY RAINS AND FLOODING. COLUMBIA COUNTY LAW ENFORCEMENT REPORTS MOST PRIMARY AND SECONDARY ROADS CLOSED DUE TO FLOODING. EXCESSIVE RUNOFF FROM OVERNIGHT RAINS WILL CONTINUE THROUGH THE MID TO LATE MORNING HOURS...AND THE FLASH FLOOD WARNINGS (WITH FLASH FLOOD EMERGENCY WORDING) WHICH HAD BEEN IN EFFECT SINCE LAST EVENING HAVE GRADUALLY BEEN REPLACED BY AREAL FLOOD WARNINGS FROM SOUTH TO NORTH THIS MORNING AS ONGOING SEVERE FLOODING AND ADDITIONAL HEAVY RAINS PREVENT MUCH IMPROVEMENT OVER THE EASTERN THIRD OF MY AREA. IF THERE IS ANY GOOD NEWS THIS MORNING...IT'S THAT THE STATIONARY BAND OF CONVECTIVE RAINFALL WHICH HAD EXTENDED FROM EASTERN VA AND THE DELMARVA REGION NORTHWARD TO THE ENDLESS MOUNTAIN REGION OF NE PA AND INTO NEW YORK STATE HAS FRACTURED INTO SEVERAL LINES OF WEAKER SHOWERS BRINGING A MUCH NEEDED LULL IN THE RAINFALL. HOWEVER...IT'S FAR TOO LITTLE TOO LATE AS EXTREME FLOODING IMPACTS ARE JUST BEGINNING TO BECOME KNOWN THIS MORNING. GIVEN CONTINUED RUNOFF...CONDITIONS WILL ONLY WORSEN THIS MORNING. THEREFORE...AREAL FLOOD WARNINGS WILL CONTINUE ACROSS MY EASTERN THIRD OF COUNTIES. MODEL CONENSUS BACKS 1.5" PW BACK INTO CENTRAL AND NORTH CENTRAL PA LATER TODAY...WITH SHOWERS EXPECTED TO BACK INTO THESE AREAS AS A RESULT. HOWEVER THE 2"+ PW WHICH FED EXCESSIVE HEAVY RAINS OVER EASTERN PA HAS NOW SHIFTED TO TO COAST WHICH IS ALSO A POSITIVE SIGN. STILL...ANY ADDITIONAL RAINFALL IS UNWELCOME AT THIS POINT. MY QPF GRIDS DO SHOW AN ADDITIONAL 0.75" TO 1.5" ACROSS PORTIONS OF THE CENTRAL AND N CENTRAL MOUNTAINS THROUGH TONIGHT. THE EXTENT OF FLOODING IN SOME AREAS...COMBINED WITH THE ADDITIONAL RUNOFF FROM HEAVY RAINS OVERNIGHT WILL CONTINUE TO CREATE DANGEROUS/LIFE THREATENING CONDITIONS ACROSS MOST OF THE EASTERN PORTION OF OUR CWA. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/... DEEP EASTERLY FLOW AND FILLING UPPER LOW OVER THE OHIO VALLEY WILL KEEP MOIST AND OCCASIONALLY SHOWERY CONDITIONS OVER CENTRAL PA THROUGH FRIDAY. WHILE HEAVY RAINFALL IS NOT ANTICIPATED TONIGHT OR FRIDAY...ANY ADDITIONAL RAINFALL WOULD ADD INSULT TO INJURY OVER THE EAST. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... UPPER LOW FROM THE REMNANTS OF TS LEE WILL SLOWLY DISSIPATE AND LIFT OUT...KEEPING THE CHANCE OF SHOWERS AND THUNDERSTORMS INTO EARLY NEXT WEEK...THOUGH DAY TO DAY CHANCES SHOULD DECREASE. A NORTHERN STREAM SHORTWAVE WILL BRING A FRONT THROUGH THE STATE TUE INTO WED. HIGH PRESSURE BEHIND THIS FRONT MAY BRING A PERIOD OF DRY WEATHER TO THE REGION LATER NEXT WEEK. WHILE TEMPS SHOULD NOT BE FAR FROM NORMAL REMAINS HARD TO SEE A SEVERAL DAY PERIOD OF DRY AND WARM CONDITIONS. BEST CHC FOR DRY WEATHER WILL BE MONDAY. && .AVIATION /09Z THURSDAY THROUGH MONDAY/... INCLEMENT FLYING CONDITIONS WILL PERSIST THROUGH TODAY...WITH MAINLY IFR CONDITIONS. HARD TO SEE THINGS GETTING MUCH BETTER THIS AFT...AS WE WILL BE ON THE COOL SIDE OF THE FRONT WITH LOW CIGS. OTHER PROBLEM WILL BE WIDESPREAD THUNDERSTORMS THIS MORNING ACROSS EASTERN SITES LIKE LNS...MDT...AND AT TIMES IPT. IN ADDITION...STRONG DIRECTIONAL SHEAR POSSIBLE WITHIN A FEW THOUSANT FEET OF THE GROUND...GIVEN INTENSE WARM FRONT JUST TO THE EAST OF THE SUSQUEHANNA VALLEY. FAR WESTERN SITES LIKE JST MAY SCATTER OUT FOR A BRIEF TIME...BUT EXPECT THE PREVAILING CONDITIONS EVEN AT THESE WESTERN SITES TO BE POOR FOR MUCH OF THE DAY. A LITTLE IMPROVEMENT AS ONE HEADS INTO THE WEEKEND...AND EARLY NEXT WEEK...BUT NOT GREAT...AS LOW CIGS WILL BE LIKELY FOR MUCH OF THE PERIOD...ESPECIALLY AT NIGHT AND DURING THE EARLY MORNING HOURS...GIVEN THE LACK OF A DRIER AIRMASS BEING ADVECTED INTO THE AREA ANYTIME SOON. OUTLOOK... FRI...MVFR/IFR. SAT-MON...MVFR BUT POCKETS OF IFR AT TIMES. && .HYDROLOGY... A FLOOD WATCH REMAINS IN EFFECT FOR THE ERN TWO THIRDS OF THE CWA THROUGH THURSDAY. AN ADDITIONAL 1-2 INCHES OF RNFL IS EXPECTED NEAR AND JUST TO THE WEST OF THE SUSQ MAINSTEM...WITH LESSER AMOUNTS ACROSS THE CENTRAL AND WESTERN MTNS. LOCALIZED VERY HEAVY ADDITONAL RAINFALL AMTS IN EXCESS OF 4 INCHES ARE PSBL ACROSS OUR SOUTHEASTERN ZONES. SIGNIFICANT AREAL AND RIVER/STREAM FLOODING WILL CONTINUE ACROSS ROUGHLY THE ERN HALF OF PENN FOR THE NEXT FEW DAYS. REFER TO THE MIDDLE ATLANTIC RIVER FORECAST CENTER'S HOMEPAGE MAP OF CLICKABLE STREAM/RIVER POINTS FOR THE LATEST ON THE EXPECTED WIDESPREAD MODERATE TO MAJOR /AND IN SOME CASES RECORD/ FLOODING. THIS INFO CAN BE FOUND AT: WWW.ERH.NOAA.GOV/ERH/MARFC && .CTP WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH THIS EVENING FOR PAZ006-012-018-019- 026>028-036-037-041-042-045-046-049>053-056>059-063>066. && SYNOPSIS...GRUMM/LAMBERT NEAR TERM...DEVOIR/LAMBERT SHORT TERM...GRUMM/DEVOIR LONG TERM...GARTNER/MARTIN AVIATION...MARTIN/RXR HYDROLOGY...
Hazardous weather outlook, Sep 8, 3:45 AM EDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 345 AM EDT THU SEP 8 2011 PAZ006-012-018-019-026>028-036-037-041-042-045-046-049>053-056>059- 063>066-090745- POTTER-NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-HUNTINGDON- MIFFLIN-JUNIATA-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 345 AM EDT THU SEP 8 2011 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004-005-010-011-017-024-025-033>035-090745- WARREN-MCKEAN-ELK-CAMERON-CLEARFIELD-CAMBRIA-BLAIR-SOMERSET-BEDFORD- FULTON- 345 AM EDT THU SEP 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 8, 1:33 AM EDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
133 AM EDT THU SEP 8 2011
PAZ057-059-080600-
DAUPHIN PA-LEBANON PA-
133 AM EDT THU SEP 8 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DAUPHIN AND
NORTHWESTERN LEBANON COUNTIES...
AT 130 AM EDT...A STRONG THUNDERSTORM WAS NEAR PENN NATIONAL
RACEWAY...MOVING NORTH AT 25 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL
AFFECT LYKENS AND WILLIAMSTOWN.
SLIGHT ROTATION HAS BEEN DETECTED IN THIS STORM. BE PREPARED TO
TAKE ACTION IF A SEVERE THUNDERSTORM OR TORNADO WARNING IS ISSUED.
THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 78 AND 93.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
209.
LAT...LON 4035 7654 4036 7678 4065 7678 4066 7671
4064 7668 4054 7651
FORECASTER: STEINBUGLSpecial weather statement, Sep 8, 1:52 AM EDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
152 AM EDT THU SEP 8 2011
PAZ052-058-080615-
NORTHUMBERLAND PA-SCHUYLKILL PA-
152 AM EDT THU SEP 8 2011
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL NORTHUMBERLAND AND
SOUTHWESTERN SCHUYLKILL COUNTIES...
AT 150 AM EDT...A STRONG THUNDERSTORM WAS NEAR TOWER CITY...MOVING
NORTH AT 30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL
AFFECT VALLEY VIEW...ROUGH AND READY AND SHAMOKIN.
ROTATION HAS BEEN DETECTED IN THIS STORM. BE PREPARED TO TAKE
ACTION IF A SEVERE THUNDERSTORM OR TORNADO WARNING IS ISSUED.
THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 97 AND 109.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209...STATE
ROAD 61.
LAT...LON 4051 7646 4065 7669 4088 7665 4086 7650
4084 7651 4082 7650 4083 7646 4083 7641
4082 7640 4079 7638
FORECASTER: STEINBUGLSpecial weather statement, Sep 8, 1:58 AM EDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
158 AM EDT THU SEP 8 2011
PAZ058-059-080630-
LEBANON PA-SCHUYLKILL PA-
158 AM EDT THU SEP 8 2011
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LEBANON AND CENTRAL
SCHUYLKILL COUNTIES...
AT 154 AM EDT...A STRONG THUNDERSTORM WAS NEAR SAND HILL...MOVING
NORTH AT 40 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL
AFFECT PINE GROVE AND JOE ZERBEY AIRPORT.
ROTATION HAS BEEN DETECTED IN THIS STORM. BE PREPARED TO TAKE
ACTION IF A SEVERE THUNDERSTORM OR TORNADO WARNING IS ISSUED.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-78 BETWEEN MILE MARKERS 0 AND 8...I-81 BETWEEN MILE MARKERS 87 AND
117.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
209...ROUTE 422.
LAT...LON 4051 7627 4051 7634 4049 7643 4042 7630
4029 7634 4033 7658 4074 7649 4075 7646
4071 7621
FORECASTER: STEINBUGLSpecial weather statement, Sep 8, 2:17 AM EDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
217 AM EDT THU SEP 8 2011
PAZ051>053-080645-
COLUMBIA PA-MONTOUR PA-NORTHUMBERLAND PA-
217 AM EDT THU SEP 8 2011
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL NORTHUMBERLAND...
SOUTHEASTERN MONTOUR AND SOUTHWESTERN COLUMBIA COUNTIES...
AT 213 AM EDT...A STRONG THUNDERSTORM WAS NEAR LECK KILL...MOVING
NORTH AT 25 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL
AFFECT FARNSWORTH...ELYSBURG AND MECHANICSVILLE.
ROTATION HAS BEEN DETECTED IN THIS STORM. BE PREPARED TO TAKE
ACTION IF A SEVERE THUNDERSTORM OR TORNADO WARNING IS ISSUED.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 222 AND 228.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...STATE
ROAD 61.
LAT...LON 4074 7648 4067 7667 4068 7674 4102 7667
4098 7639
FORECASTER: STEINBUGLSpecial weather statement, Sep 8, 3:16 AM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
316 AM EDT THU SEP 8 2011
PAZ056-063>065-080815-
ADAMS PA-CUMBERLAND PA-PERRY PA-YORK PA-
316 AM EDT THU SEP 8 2011
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL PERRY...EASTERN
CUMBERLAND...NORTHEASTERN ADAMS AND NORTHWESTERN YORK COUNTIES...
AT 314 AM EDT...A STRONG THUNDERSTORM WAS NEAR HEIDLERSBURG...MOVING
NORTH AT 30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL
AFFECT YORK SPRINGS...BOILING SPRINGS...CARLISLE SPRINGS...
SHERMANSDALE AND NEW BLOOMFIELD.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 221 AND 235...I-81 BETWEEN
MILE MARKERS 43 AND 61.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
11/15...ROUTE 15...ROUTE 30...STATE ROAD 94.
LAT...LON 3982 7721 4046 7730 4045 7698 4044 7698
4042 7701 4038 7703 4036 7702 4036 7698
3983 7698
FORECASTER: MARTINSpecial weather statement, Sep 8, 3:44 AM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
344 AM EDT THU SEP 8 2011
PAZ058-080830-
SCHUYLKILL PA-
344 AM EDT THU SEP 8 2011
...A STRONG THUNDERSTORM WILL AFFECT EASTERN SCHUYLKILL COUNTY...
AT 343 AM EDT...A STRONG THUNDERSTORM WAS NEAR HAMBURG...MOVING NORTH
AT 30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL
AFFECT DEER LAKE...NEW RINGGOLD...SNYDERS AND COALDALE.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209...STATE ROAD
61...STATE ROAD 309.
LAT...LON 4069 7583 4064 7598 4057 7601 4058 7605
4056 7608 4056 7612 4088 7596 4081 7588
4075 7577 4073 7576
FORECASTER: MARTINThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 10:09 PM EDT | Flash Flood Warning | CTP | Columbia, Dauphin, Lycoming, Montour, Northumberland, Schuylkill and 4 more | 6 hr |
| Sep 7, 11:11 PM EDT | Flash Flood Warning | CTP | Adams, Cumberland, Perry | 6 hr |
| Sep 8, 12:33 AM EDT | Special Weather Statement | CTP | Dauphin | 27 min |
| Sep 8, 12:55 AM EDT | River Flood Warning | CTP | Tioga | 8 hr |
| Sep 8, 12:59 AM EDT | Areal Flood Warning | CTP | Dauphin, Lancaster, Lebanon, York | 8 hr |
| Sep 8, 1:05 AM EDT | Special Weather Statement | CTP | Dauphin | 25 min |
| Sep 8, 1:30 AM EDT | Special Weather Statement | CTP | Lebanon | 30 min |
| Sep 8, 1:33 AM EDT | Special Weather Statement | CTP | Dauphin | 27 min |
| Sep 8, 1:52 AM EDT | Special Weather Statement | CTP | Northumberland | 23 min |
| Sep 8, 1:58 AM EDT | Special Weather Statement | CTP | Lebanon, Schuylkill | 32 min |
| Sep 8, 2:17 AM EDT | Special Weather Statement | CTP | Northumberland | 28 min |
| Sep 8, 3:16 AM EDT | Special Weather Statement | CTP | Perry | 59 min |
| Sep 8, 3:44 AM EDT | Special Weather Statement | CTP | Schuylkill | 46 min |
| Sep 8, 4:01 AM EDT | Areal Flood Warning | CTP | Columbia, Dauphin, Lycoming, Montour, Northumberland, Schuylkill and 4 more | 34 hr |
| Sep 8, 5:19 AM EDT | Special Weather Statement | CTP | Lancaster | 26 min |
| Sep 8, 5:57 AM EDT | Special Weather Statement | CTP | Lancaster | 63 min |
| Sep 8, 7:02 AM EDT | Special Weather Statement | CTP | Lancaster | 58 min |
| Sep 8, 7:46 AM EDT | River Flood Warning | CTP | Lycoming | 8 hr |
| Sep 8, 7:53 AM EDT | Special Weather Statement | CTP | Lancaster | 52 min |
| Sep 8, 9:22 AM EDT | Areal Flood Warning | CTP | Dauphin, Lancaster, Lebanon, York | 24 hr |
| Sep 8, 7:59 PM EDT | Flash Flood Watch | CTP | Adams, Bedford, Blair, Cumberland, Franklin, Fulton and 5 more | 8 hr |
Nearby
Areal Flood Warnings in Pennsylvania, 2011Every areal flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.